MAUDE Adverse Event Report: RANIR LLC UP&UP BR HDS SMSNC PRO ADV; TOOTHBRUSH, POWERED

RANIR LLC UP&UP BR HDS SMSNC PRO ADV; TOOTHBRUSH, POWERED
Model Number BR HDS SMSNC PRO ADV NP 3PK
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2020
Type of Reportable Event Malfunction
Event or Problem Description
Consumer stated "just bought today and she used them, and the very sharp green bristles fell out.Very sharp and one stuck in her gums." she was able to pull it out.No injury but feels it could have been very dangerous to a child.Product not returned.

Brand Name
UP&UP BR HDS SMSNC PRO ADV
Common Device Name
TOOTHBRUSH, POWERED
Manufacturer (Section D)
RANIR LLC
4701 east paris ave. se
grand rapids MI 49512 5353
MDR Report Key10540592
Report Number1825660-2020-00812
Device Sequence Number3580802
Product Code JEQ
UDI-Device Identifier00050428348925
UDI-Public050428348925
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBR HDS SMSNC PRO ADV NP 3PK
Was Device Available for Evaluation? No
Distributor Facility Aware Date09/04/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/04/2020
Initial Report FDA Received Date09/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1